# SDR SWAA2021081744258

- Difficulty date: April 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT T/E PANEL INBD 551 FB HAS CRACKED L BRACKET 26' INBD FROM OTBD END FWD SIDE. / REMOVED AND REPLACED L BRACKET 26' INBD FROM OTBD AND FWD SIDE ON PANEL 551FB IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2710 ATAG A50875 P/N 287A9152-23
